# SDR 06FDEA1358

- Difficulty date: April 10, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LOWER SUPPORT ANGLE AT BS 870 LBL 12 WL 138.  REPAIRED CRACKED ANGLE AT BS 870 RBL 12 WL 138 IAW SRM 54-10-9.
